Skip to main page content

ANTONIS GKOTSIS

INSIGHIO P.C.

Sessions in which ANTONIS GKOTSIS attends

Monday 30 August, 2021

Time Zone: (GMT+01:00) Brussels
10:30 AM
10:30 AM - 11:30 AM | 1 hour

Ground-breaking innovators, corporate tech experts and investors with vast experience in scaling tech start-ups in the Industry 4.0, Agriculture, Transport & Logistics, Smart City, Smart Construction, Smart Home, and eHealth industries will share their insights on the dos and don´ts and learnings when scaling up an IoT start-up. In the panel the IoT Innovation World Cup® Startup Pitch Competition will be kicked off. The top finalists will then rock the stage at IOT WEEK Dublin 2022.

11:45 AM
11:45 AM - 12:45 PM | 1 hour

1)            Dr. Artemis Voulkidis, SYNELIXIS S.A, IoT-NGIN project“Introduction to Federated Machine Learning (FML) and FML Cybersecurity”2)            Dr. Jens Hagemeyer ,  VEDLIoT --- A heterogeneous hardware platform for next-generation AIoT applications In the page3)  Dr. John Soldatos, INTRASOFT International, EU-IoT project“Tools and Te...

2:00 PM
2:00 PM - 3:00 PM | 1 hour

The EU-IoT project will kick-off its 6-month offline Hackathon/IDEAthon, focused on Mobile Sustainable Solutions and addressing as domain challenges the EU-IoT scope areas: IoT interfaces; Near/Far Edge; Infrastructure; Data Spaces. During this section, we shall explain the Hackathon challenges, project types, awards, rules, and how you will be able to interact with the EU-IoT experts, the differentNext Generatio IoT projects support...

3:15 PM
3:15 PM - 4:15 PM | 1 hour

Are you creating the next generation of the Internet of Things? Are you looking to apply your solution to novel use cases or to integrate leading tech into a new application area? Then this session is for you! Here you will find out about the different opportunities for funding from across the 5 Next Generation IoT projects, and specific use cases where you can contribute. Following this, you will have the opportunity to ideate and co-create new sol...

4:30 PM
4:30 PM - 5:30 PM | 1 hour

Are you creating the next generation of the Internet of Things? Are you looking to apply your solution to novel use cases or to integrate leading tech into a new application area? Then this session is for you!Here you will find out about the different opportunities for funding from across the 5 Next Generation IoT projects, and specific use cases where you can contribute. Following this, you will have the opportunity to ideate and co-create new sol...

Wednesday 1 September, 2021

Time Zone: (GMT+01:00) Brussels
9:00 AM
9:00 AM - 10:15 AM | 1 hour 15 minutes

The Next Generation Internet of Things (NGIoT) is an initiative to build a resilient European IoT Hub. It acts as an accelerator for the whole European IoT ecosystem towards transforming the current IoT community of researchers and innovators in Europe into an increasingly cohesive, dynamic, participatory and sustainable ecosystem. It assists stakeholders to engage and create value, as well as set up a self-sustaining European IoT commu...

11:45 AM
11:45 AM - 12:45 PM | 1 hour

The farming industry is facing pressing challenges, as food security or getting water and energy management right. The arrival of IoT technology is completely redefining everything, from food production to the relationship between producers and consumers. On this ssession, we will learn how IoT is making the industry smarter, safer, more sustainable and more competitive through the power of data collection and analysis. Get inspired from vision talks by key stakeholders on the future of the E...

2:00 PM
2:00 PM - 3:00 PM | 1 hour

Digital technologies are both defining the present and the future of agriculture. The extensive deployment of IoT devices provides access to an important amount of data that can support agriculture, not only across all levels of production, but also at the decision-making level. Nevertheless, a lot of challenges remain to be addressed to improve the impact of digital transformation in the sector. In many regions of the world, the first obstacle is still the digital divide between technology a...

5:45 PM
5:45 PM - 6:45 PM | 1 hour

The COVID19 crisis has significantly pushed for the digital transformation of our society and economy. Beyond the visible face of digital transformation, deep technological revolutions are happening. Network virtualization, digital twins, far edge computing, artificial intelligence, and distributed ledger technologies are just a few examples. This session brings together representatives of several organizations and fora active in the ICT research domain to share their views on the most import...

Friday 3 September, 2021

Time Zone: (GMT+01:00) Brussels
2:00 PM
2:00 PM - 3:00 PM | 1 hour

This session will then discuss the future research roadmap on Internet of Things, edge computing and Cloud foreseen in the upcoming European research program. It will more specifically discuss and explore the options to strengthen international cooperation in the Internet of Things and networking technologies research domains, including through international research infrastructure perspective. This session organized by Slices SC project will also count with the participation of experts fr...